JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 7
July-2020
eISSN: 2349-5162

Unique Identifier

JETIR2007403

Page Number

832-837

Share This Article


Title

Mathematical Modelling on Air Quality Management

ISSN

2349-5162

Cite This Article

"Mathematical Modelling on Air Quality Management", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 7, page no.832-837, July-2020, Available :http://www.jetir.org/papers/JETIR2007403.pdf

Abstract

The aim and idea of this paper is to manage air quality and its implications on economic activity. The basic approach of this paper is based on the concept of least cost solution subject to meet prescribed set of standard performance. We also analyze whether the decision is fair to every individual. We are also presenting the general model of pollution control.

Key Words

Air pollution, Partial Derivatives, AQI, LPP

Cite This Article

"Mathematical Modelling on Air Quality Management", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 7, page no. pp832-837, July-2020, Available at : http://www.jetir.org/papers/JETIR2007403.pdf

Publication Details

Published Paper ID: JETIR2007403
Registration ID: 235669
Published In: Volume 7 | Issue 7 | Year July-2020
DOI (Digital Object Identifier):
Page No: 832-837
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Mathematical Modelling on Air Quality Management", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 7, page no. pp832-837, July-2020, Available at : http://www.jetir.org/papers/JETIR2007403.pdf




Preview This Article


Downlaod

Click here for Article Preview